Skin changes while taking Plaquenil??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

momto3
Veteran Member


Date Joined Nov 2006
Total Posts : 1331
   Posted 11/21/2006 9:33 AM (GMT -6)   
Hi there,
 
So I have been taking Plaquenil for a couple of weeks now and I have noticed my face breaking out, not a lot, but these little pimples  of some sort and they hurt.  I am not one to get acne and usually have clear skin sad
 
Has anyone else had this happen while on Plaquenil? It is the only medication I take and I have tried to get rid of it but nothing helps sad
 
I know I shouldn't be whining about this and I hate to sound so vain, but its embarrassing!
 
Anyone else??
 
Thanks in advance

elcamino
Veteran Member


Date Joined Sep 2005
Total Posts : 1744
   Posted 11/21/2006 10:28 AM (GMT -6)   

Hi there.  I, too, had an initial acne breakout after first starting plaquenil.  After about 2 months, though, the acne went away and never came back.  I think my body just had to get used to the plaquenil.

Elcamino


Current dx: Rheumatoid Arthritis
Suspected dx: UCTD/Early Lupus
Current Meds: Enbrel, Plaquenil, Aciphex, Ultracet, Zyrtec, Allavert-D, Zantac, Tylenol PM
Past Meds: Relafen, Vioxx, Mobic, Voltaren, Sulfasalazine, Entocort, Prednisone, Humira, Reglan

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 1:28 PM (GMT -6)
There are a total of 2,856,677 posts in 313,437 threads.
View Active Threads


Who's Online
This forum has 155075 registered members. Please welcome our newest member, Lgail8.
456 Guest(s), 12 Registered Member(s) are currently online.  Details
19tarpon47, dacarte3, Kat1000, Girlie, FlowersGal, blksteeda, Yellow Cat, Frostypro, WifeofPie, kodaska, Labradorite, Dollco2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer